Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Salome92

Final month on Accutane - I’m really frustrated

Posted (edited)

Hello, I’m here to share with you my problem and need some help, maybe for personal comfort. I’m on the final month of Accutane and my skin is breaking out so bad lately. That’s weird and discouraging because during the 5months of course I didn’t have a breakouts. Like a two weeks ago I started to get a little pimples around my lips. I didn’t panic, but today I woke up with 5 additional pimples. Especially on my nose, one on my cheek. It’s awful, because my skin was decent yesterday. Now I have pimples with pus, but they’re almost flat, and burst while I’m washing my face. I never pop off zits or whatever, because it doesn’t end well. I’ve Heard that people are breaking out in first months and my case is completely different. That’s really sad and don’t know what to do. 

Edited by Salome92

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×